# SDR 2008UALA03841

- Difficulty date: July 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,690 hours, 10,724 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 1203139
- Condition: Broken
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM UNAVAILABLE FOR ENTIRE FLIGHT.  FOUND FAULTY CONNECTOR AT HIGH POWER RELAY, SHIELD BROKEN.  REPLACED CONNECTOR, OP CHECKED GOOD.  AC OK FOR SERVICE.
